Journal of the Mathematical Society of Japan

Erratum to “$L^p$ measure of growth and higher order Hardy–Sobolev–Morrey inequalities on $\mathbb{R}^{N}$”

Patrick J. RABIER

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Article information

Source
J. Math. Soc. Japan, Volume 70, Number 2 (2018), 877.

Dates
First available in Project Euclid: 18 April 2018

Permanent link to this document
https://projecteuclid.org/euclid.jmsj/1524038677

Digital Object Identifier
doi:10.2969/jmsj/07027848

Mathematical Reviews number (MathSciNet)
MR3787743

Zentralblatt MATH identifier
06902430

Citation

RABIER, Patrick J. Erratum to “$L^p$ measure of growth and higher order Hardy–Sobolev–Morrey inequalities on $\mathbb{R}^{N}$”. J. Math. Soc. Japan 70 (2018), no. 2, 877. doi:10.2969/jmsj/07027848. https://projecteuclid.org/euclid.jmsj/1524038677


Export citation

References

  • P. J. Rabier, $L^{p}$ measure of growth and higher order Hardy–Sobolev–Morrey inequalities on $\mathbb{R}^{N}$, \doihref10.2969/jmsj/06910127J. Math. Soc. Japan, 69 (2017), 127–151.